# SDR SIMA20140708005

- Difficulty date: July 8, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 27,377 hours, 23,443 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Condition: Damaged
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CLIMBING THROUGH 10,000 FEET BLEED 1 LEAK COME ON WE IMMEDIATELY RETURNED TO LAND.  WHEN ISOLATED BLEED 1 INDICATION WENT AWAY IAW AOM VOL 1.  R & R GAMAH COUPLING O RINGS BLEED AIR JOINT NR 11.  OPERATIONS CHECKED GOOD, LEAK CHECKED GOOD IAW AMM 36-11-09.
